MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id#(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 6 pro coagulation didn't work.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 6 pro coagulation didn't work.Tried another cable but no effect.They took a new vasoview on the table and the coagulation worked.There was some delay in the procedure due to having to look for the problem.The patient suffered no harm from this.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Updated sections: b4, g3, g6, h2, h3, h6, h10.The device was returned to the factory for evaluation on 06/28/2024.An investigation was conducted on 07/09/2024.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact harvesting device or the intact cannula and c-ring.There were no visual defects observed on the intact cutter blade or bipolar jaws.The toggle was manipulated to retract and extend the cutter blade.There were no visual defects observed.An electrical evaluation was conducted.A pre-cautery test was performed and repeated 10 times over a 10 minute period according to the procedure in the instructions for use (cv000001597).The device passed the pre-cautery test with a reference generator (recommended setting of 18) and reference bipolar cord.The bipolar cord connection was manipulated during activation.The device did produce steam and the saline did ¿boil¿ on the test gauze each time.To test the ability of the device to cut, a cautery test was performed on artificial vessel.The device was able to cut four reference vessels cleanly.Based on the results of the evaluation, the reported failure "failure to cut" was not confirmed.The lot # 3000369533 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW VV6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key19529149
Report Number2242352-2024-00666
Device Sequence Number15340903
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public00607567700239
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2026
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000369533
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer06/24/2024
08/19/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/15/2024
08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CABLE
Patient SexUnknown